Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

White powder covering on penis head. No itching. What should I do?

i have have an uncircumcised penis ...for about past 3-4 months...i have been obesrving a whitiish powder like covering on my penis head...i.e esp if i dont wash it daily..i hav also observed that my penis head is dryer..i dont have any itching problem as such but am worried...i have been using vaseline..but still doesnt help..what should i do? pls help
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you have posted it appears that you have collection of smegma a secretion of urethral glands in Glans penis and surrounding area.You have to clean and wash it everyday while taking bath.Observe proper clean personal hygiene it is most important to avoid infection and getting landed into Ballanitis and Phimosis.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor